Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2016, 2:45 PM MDT for Colfax County, Harding County, Mora County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 2:45 PM MDT (20:45 UTC)
- Expired
- Jun 13, 2016, 3:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 175 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:27 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
762
WUUS55 KABQ 132045
SVRABQ
NMC007-021-033-132130-
/O.NEW.KABQ.SV.W.0093.160613T2045Z-160613T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT MON JUN 13 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MORA COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHWESTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
SOUTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 330 PM MDT
* AT 244 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MILLS...OR 19 MILES EAST OF WAGON MOUND...MOVING NORTHEAST AT 30
MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROY...MILLS AND CHICOSA LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3626 10401 3618 10401 3618 10395 3604 10385
3590 10441 3607 10452 3637 10409
TIME...MOT...LOC 2044Z 239DEG 27KT 3604 10437
HAIL...1.50IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
199
WWUS55 KABQ 132106
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT MON JUN 13 2016
NMC033-132116-
/O.CAN.KABQ.SV.W.0093.000000T0000Z-160613T2130Z/
MORA-
306 PM MDT MON JUN 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3626 10401 3618 10401 3618 10395 3604 10385
3603 10422 3621 10430 3637 10409
TIME...MOT...LOC 2106Z 241DEG 34KT 3614 10412
$$
NMC007-021-132130-
/O.CON.KABQ.SV.W.0093.000000T0000Z-160613T2130Z/
HARDING-COLFAX-
306 PM MDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHWESTERN HARDING AND SOUTHEASTERN COLFAX COUNTIES...
AT 306 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
CHICOSA LAKE STATE PARK...OR 27 MILES NORTH OF MOSQUERO...MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN HARDING AND SOUTHEASTERN COLFAX COUNTIES.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION CHICOSA LAKE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3626 10401 3618 10401 3618 10395 3604 10385
3603 10422 3621 10430 3637 10409
TIME...MOT...LOC 2106Z 241DEG 34KT 3614 10412
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:42 AM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 13, 11:42 AM MDT, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1142 AM MDT MON JUN 13 2016 .AVIATION... 18Z TAF CYCLE Boundary that moved into eastern NM overnight will be a focus for thunderstorm development this afternoon. Storms are already developing along and just east of the central mountain chain. Some storms are expected to be severe with large hail and damaging winds across far NE NM in the vicinity of the boundary. Otherwise, a few dry storms will be possible across W and especially NW NM. Gusty winds will be the main threat with these storms. Additionally, breezy southwest winds will increase this afternoon. Gusts near 35kt will be possible. These winds will lower around sunset and most storms should have moved out of the area by sunset as well. 34 && .PREV DISCUSSION...749 AM MDT MON JUN 13 2016... .UPDATE... Minor update to add low morn pops for mostly light and primarily trace amount showers across portions of s central, central and nw NM. Also increased cloud cover somewhat these areas. 43 && .PREV DISCUSSION...345 AM MDT MON JUN 13 2016... .SYNOPSIS... Today will continue the drying trend begun Sunday as a deepening dry slot aloft moved into New Mexico. That drying may be blunted somewhat across the north as a weakening low pressure trough aloft approaches, such that there may be as many, or even a few more, showers and thunderstorms developing in the afternoon heat compared to Sunday. The higher terrain as usual will be favored. Tuesday will bring an even more significant downtick in activity with just a slight chance of a stray dry storm over the far northern mountain peaks Tuesday and a few storms over or near our far southeast zones late Wednesday and Thursday along a dryline. High pressure aloft then strongly builds over New Mexico late week and next weekend providing hot and dry conditions. A backdoor front may drop into northeast NM late next weekend or early the following week to provide a small chance for a few showers and storms and a bit cooler temperatures. && .DISCUSSION... Time to hold on to our sprinklers for what appears to be a rather extended dry and hot stretch upcoming. In the near term some tweaks were made to the fcst grids. Decided to significantly shrink and ease northward our pops for this morn and also trim, though less significantly so, this aftn's pops. Dry slot expanding and sfc dewpoints already lowering perhaps a bit more aggressively than earlier expected. Also expanded eastward a bit the mention of dry convection than what earlier was the case. But overall the fcst looks very solid. What's ahead is the soon to be weakening eastbound CA trough aloft. This will still encourage some convection across north and west NM later today, though it will likely be even drier than on Sunday with the lower moisture content of the atmosphere. Today's storm production will be more focused on the higher terrain and areas north of I-40. With the SPC marginal risk area barely clipping far ne NM later today, did go ahead and mention small hail and gusty winds there, but stopped just short of going full- blown severe. By Tue any activity will only be over the highest elevations of the far northern mountains. Highs both days will be near to a little below normal in the west and above normal in the east. As the sw flow aloft weakens enough low lvl moisture may slosh in from the east or se to ease the dryline back into se and just maybe far east NM Wed. Highs will be above normal area wide. The ridge of high pressure to our east will begin to aggressively build over NM late in the week and next weekend and strengthen. Dry and hot conditions are likely with record highs in some spots possibly given a run for their money. A weak short wave trough moving over top of the ridge could drop a back door front into the northeast late in the weekend or early next week. This may bring a little relief in temperatures and slight chances for showers and storms over the northern mountains and northeast, though the GFS model is currently running a little stronger and at least 24 hours faster with the front. Beyond that period models increasingly diverge with the orientation of the high and its centroid location. 43 && .FIRE WEATHER... A lot going on fire weather wise during the next 7 to 10 days. Initial issues will be afternoon breeziness through Wednesday. This will be combined with lower RH and rising temperatures. Smattering of Red Flag conditions in terms of atmospherics through midweek but the organized nature to the critical weather and fuel conditions look to be lacking. Either way...land management officials and firefighters should be aware of the enhanced long term afternoon breeziness since the area hasnt had that in awhile. Confidence is high for another critical growth period in terms of hot...dry...unstable or Super Haines Thursday through the weekend. The upper high center associated with this pattern looks to be unusually strong and should last over the area for at least a few days and is likely to last into early next week. Smoke from managed fires across AZ and western NM could get entrained into the high center and eventually fill up the various airsheds found within the high center. Some of the managed fires in AZ received wetting rainfall in the past few days so that may help mitigate smoke concerns. Will need to monitor that possibility closely. As far as today...the flow aloft will gradually increase as the day progresses and peak during the mid to late afternoon. It is likely that the strongest winds of the week will occur this afternoon. The higher mountain ridges and portions of the eastern plains/northeast highlands will be most susceptible for the strongest winds. RH values will generally lower and Haines values will rise. The most organized area of strong wind/low humidity and an unstable atmosphere line up across portions of the northeast highlands and east central plains. These areas have largely received wetting moisture during the past few days. NASA SPoRT LIS graphics show this result plus there is a mix of greenup across the same area. Have decided to opt out in issuing a Red Flag Warning. Fast moving storms will also be found across the northern tier of the state. Wetting rainfall will be hard to come by although lightning activity should be on the lighter side except for possibly across the NE plains. Toyed with possible LAL 6 across the lower San Juans but not sure lightning will be there plus the surface fuels are rather green and moist. Models remain bullish for a significant drying trend Tuesday/Wednesday. Residual west/southwest breezes should remain as the next Pacific trough deepens along the west coast of the US. High temps will fluctuate some Tuesday but warm on Wednesday. Localized Red Flag conditions would be found across the east on Tuesday and grow some on Wednesday across the northeast third. Believe residual soil moisture will be in place to help mitigate the significance of the atmospherics so will opt out in issuing a Fire Weather Watch for zones 103/104. Once again...mosaic of greenup is also a considerations there. The most pronounced change will be expanding single digit humidity values and poor RH recoveries at night. Land Managers should be prepared for a lengthening burn window than what has been observed the past several days. Thursday through Sunday appears to be defined by the building subtropical high over the state. Thursday would be the transition day so another round of breezes found on the northern periphery of the strengthening high is very plausible. Daytime and overnight temperatures will largely be above normal during this period with large diurnal swings between day and night. The thermal belt or mid level inversion will become quite pronounced. High temperatures will approach record levels for a few days. The airmass will also be bone dry with very little recovery between day and nighttime readings. Super Haines or hot...dry...unstable conditions is projected for a large portion of the area during the weekend. Some moisture seepage from the south and east under the subtropical high is expected by Sunday but the airmass would remain very dry across the west. Despite higher mixing heights...the stagnant nature to the upper high could create smokey or hazy conditions by the weekend. The mid level thermal ridge will be quite pronounced and expect some flat cumulus development and even some virga by the weekend. Confidence is high for the hot...dry...unstable scenario to develop. The long range models differ some on how the upper high breaks down or shifts. The ECMWF is a bit more bullish for the upper high to remain stagnant over the area longer. The GFS tries to break the ridge down quicker early next week. Based on the past several years the ECMWF solution is a little more plausible with the high shifting over AZ and allowing a back door cold front to undercut it. The ECMWF doesnt show a real strong back door at this time but past seasons suggest a stronger one than initially forecasted. Will be monitoring that trend closely. This spring season has been a topsy turvy one so will just be monitoring day to day runs accordingly. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 13, 5:32 AM MDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT MON JUN 13 2016 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG AND EVEN BRIEFLY SEVERE THUNDERSTORMS WILL BE POSSIBLE NEAR AND EAST OF A LINE ROUGHLY FROM RATON TO CLOVIS BETWEEN ABOUT 2 AND 9 PM MDT TODAY. THE MAIN THREATS ARE EXPECTED TO BE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ONE HUNDRED DEGREE AFTERNOON HEAT WILL BECOME FAIRLY WIDESPREAD BY FRIDAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. BY THE WEEKEND MOST OF THE EASTERN PLAINS AND EVEN PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE VALLEY WILL SEE THE POTENTIAL OF TRIPLE DIGIT AFTERNOON HEAT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 2 PM AND 9 PM MDT FOR LOCALES NEAR AND EAST OF A LINE FROM RATON TO CLOVIS DUE TO SOME RISK OF HAIL AND STRONG WIND PRODUCING THUNDERSTORMS. 43
In the hours before
Special weather statement, Jun 13, 12:41 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1241 PM MDT MON JUN 13 2016
NMZ515-528-131915-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
1241 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 115 PM
MDT...
AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LA CUEVA...OR 7 MILES SOUTHEAST OF MORA...
MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA CUEVA...OCATE...RAINSVILLE...LUCEROS...GOLONDRINAS AND OJO FELIZ.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION FORT UNION
NATIONAL MONUMENT. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE
VERY SLICK AND HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3599 10480 3582 10516 3583 10519 3596 10534
3622 10510
TIME...MOT...LOC 1841Z 231DEG 23KT 3592 10522
SHOEMAKESpecial weather statement, Jun 13, 1:24 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT MON JUN 13 2016
NMZ527-528-132000-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
124 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 200
PM MDT...
AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF CIMARRON...OR 17 MILES
NORTHWEST OF SPRINGER...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAXWELL.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 425 AND 434.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MAXWELL
NATIONAL WILDLIFE REFUGE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3655 10445 3647 10477 3659 10481 3662 10484
3663 10483 3664 10484 3665 10483 3661 10482
3660 10480 3662 10480 3664 10477 3667 10478
3678 10456
TIME...MOT...LOC 1924Z 249DEG 20KT 3658 10477
SHOEMAKESpecial weather statement, Jun 13, 1:56 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
156 PM MDT MON JUN 13 2016
NMZ527-132030-
RATON RIDGE/JOHNSON MESA-
156 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 230 PM MDT...
AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF SUGARITE...OR 14 MILES EAST
OF RATON...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FOLSOM.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3688 10380 3674 10423 3688 10429 3700 10414
3700 10397
TIME...MOT...LOC 1956Z 231DEG 20KT 3687 10418
SHOEMAKESpecial weather statement, Jun 13, 2:38 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT MON JUN 13 2016
NMZ533-132115-
GUADALUPE COUNTY-
238 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 315 PM MDT...
AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CUERVO...OR 9 MILES EAST OF
SANTA ROSA...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWKIRK AND CUERVO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 278 AND 305.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3486 10456 3497 10464 3521 10432 3501 10412
3500 10412
TIME...MOT...LOC 2038Z 239DEG 27KT 3496 10451
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 13, 1:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 32 min |
| Jun 13, 1:24 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jun 13, 1:35 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 25 min |
| Jun 13, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| Jun 13, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 43 min |
| Jun 13, 2:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 26 min |
| Jun 13, 2:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Jun 13, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 46 min |
| Jun 13, 3:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 37 min |
| Jun 13, 3:27 PM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Jun 13, 3:38 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Jun 13, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 38 min |
| Jun 13, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 34 min |
| Jun 13, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| Jun 13, 4:04 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 41 min |
| Jun 13, 4:05 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 25 min |
| Jun 13, 4:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 26 min |
| Jun 13, 4:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Jun 13, 4:45 PM MDT | Special Weather Statement | ABQ | Curry | 15 min |
| Jun 13, 4:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 21 min |
| Jun 13, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 37 min |
| Jun 13, 5:38 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.